# SDR 9710269963

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 9A3390463
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECITON, FOUND CATWALK AND TAIL CONE EMERGENCY LIGHTS FLICKERING WITH SWITCH ON.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
